Home | Contents | Submissions, editors, etc. | Login | Search | EJP
 Electronic Communications in Probability > Vol. 10 (2005) > Paper 27 open journal systems 


Random Walk Attracted by Percolation Clusters

Serguei Popov, Universidade de São Paulo, Brasil
Marina Vachkovskaia, Universidade de Campinas, Brasil


Abstract
Starting with a percolation model in Zd in the subcritical regime, we consider a random walk described as follows: the probability of transition from x to y is proportional to some function f of the size of the cluster of y. This function is supposed to be increasing, so that the random walk is attracted by bigger clusters. For f(t)=e βt we prove that there is a phase transition in β, i.e., the random walk is subdiffusive for large β and is diffusive for small β.


Full text: PDF | PostScript

Pages: 263-272

Published on: December 21, 2005


Bibliography
  1. D. Aldous, J.A. Fill. Reversible Markov Chains and Random Walks on Graphs. Math. Review number not available.
  2. M.T. Barlow. Random walk on supercritical percolation clusters. Ann. Probab. 32 (2004), 3024-3084. Math. Review 2094438
  3. M.T. Barlow, E.A. Perkins. Symmetric Markov chains in Zd: how fast can they move? Prob. Th. Rel. Fields 82 (1989), 95-108. Math. Review 90j:60067
  4. N. Berger, N. Gantert, Y. Peres. The speed of biased random walk on percolation clusters. Prob. Th. Rel. Fields 126 (2003), 221-242. Math. Review 2004h:60149
  5. D. Boivin, J. Depauw. Spectral homogenization of reversible random walks on Zd in a random environment. Stochastic Process. Appl. 104 (2003), 29-56. Math. Review 2004e:60162
  6. T.K. Carne. A transmutation formula for Markov chains. Bull. Sc. Math. (2) 109 (1985), 399-405. Math. Review 87m:60142
  7. L.R.G. Fontes, M. Isopi, C.M. Newman. Random walks with strongly inhomogeneous rates and singular diffusions: convergence, localization and aging in one dimension. Ann. Probab. 30 (2002), 579-604. Math. Review 2003e:60229
  8. L.R.G. Fontes, P. Mathieu. On symmetric random walks with random conductancies on Zd. Preprint.
  9. G.R. Grimmett. Percolation. Springer, Berlin (1999). Math. Review 2001a:60114
  10. G.R. Grimmett, H. Kesten, Y. Zhang. Random walk on the infinite cluster of the percolation model. Prob. Th. Rel. Fields 96 (1993), 33-44. Math. Review 94i:60078
  11. H. Kesten. Subdiffusive behaviour of random walk on a random cluster. Ann. Inst. H. Poincaré Probab. Statist. 22 (1986), 425-487. Math. Review 88b:60232
  12. M.V. Menshikov. Coincidence of critical points in percolation problems. Sov. Math. Doklady 33 (1986), 856-859. Math. Review 88k:60175
  13. S.V. Nagaev. Large deviations of sums of independent random variables. Ann. Probab. 7 (1979), 745-789. Math. Review 80i:60032
  14. L. Saloff-Coste. Lectures on Finite Markov Chains. Lectures on probability theory and statistics (Saint-Flour, 1996), Lecture Notes in Math. 1665 (1997) 301-413, Springer, Berlin. Math. Review 99b:60119
  15. A.S. Sznitman. On the anisotropic random walk on the supercritical percolation cluster. Commun. Math. Phys. 240 (2003), 123-148. Math. Review 2004f:60208
  16. N.Th. Varopoulos. Long range estimates for Markov chains. Bull. Sc. Math. (2) 109 (1985), 225-252. Math. Review 87j:60100
















Research
Support Tool
Capture Cite
View Metadata
Printer Friendly
Context
Author Address
Action
Email Author
Email Others


Home | Contents | Submissions, editors, etc. | Login | Search | EJP

Electronic Communications in Probability. ISSN: 1083-589X